# SDR AALA201705299018

- Difficulty date: May 28, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug MD 83
- Aircraft serial: 53566
- Aircraft time: 55,175 hours, 27,214 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Frayed
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE GIRT BAR CABLE IS FRAYING. REPLACED LANYARD ON R1 DOOR. CHECKED OK  IAW AMM 25-62-00.  THE AIRCRAFT WAS GROUNDED.
